# SDR UPS07849806

- Difficulty date: April 24, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 869 L24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L24L 12 INCHES AFT OF BARREL NUT STA 869 CRACKED:  VIEWED FROM TOP OF WING.  STOP DRILLED CRACKED L24L AT STA 869 IAW SRM 53-2-2 VIEW G.  STOP DRILLS TERMINATE CRACKS PER HFEC NDTS 06-10-01.001.  FABRICATED AND INSTALLED -3, -5 DOUBLERS, -7, -9 REPAIR ANGLES, AND FILLERS AT STA 869 L24L IAW SRM 53-2-2 FIG 5, AND SRM TR 53-123 GEN NOTE 4.
